# SDR SWAA2013021112525

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 54,993 hours, 44,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Part serial: 1376
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT SERVICE DOOR EVAC SLIDE PRESSURE TO BE OUT OF GREEN BAND.  REMOVED AND REPLACED AFT SERVICE DOOR EVAC SLIDE IAW MT 325-61-06 TAG 607956: P/N OFF/ON:D31354-433 S/N OFF:1376 S/N ON:2447
